# SDR RAIA2018110570032

- Difficulty date: October 9, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Corroded
- Location: Frame 39
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROFILE AT FRAME 39,  OTBD OF RT OMEGA BEAM HAD CORROSION.  REMOVED AND REPLACED THE PROFILE.
